# SDR 96ZZZM168

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLT NR 283 - IAD-FLL - AT FL 350 PRESSURIZATION FAILED.  CABIN CLIMBED TO 11,000 FEET.  THE CREW COULD NOT CONTROL MANUALLY.  CREW PERFORMED EMERGENCY DESCENT AS PER VJ EMERGENCY PROCEDURES.  MANUAL PRESSURE REGAINED AT 12,000 FEET.  FLIGHT DIVERTED TO ATL FOR MAINTENANCE.  UPON INSPECTION OF TAIL COMPARTMENT MX FOUND LEFT PACK DUCT BLOWN OFF THE WATER SEPARATOR.  RESECURED DUCT AND TIGHTENED CLAMPS.  RAN LEFT PACK.  NO LEAKS NOTED.  SYSTEM CHECKS GOOD PER MM 21-30.  (M)
